Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A bounded Hilbertian basis in $ C[0,\,1]$


Author: Sherwood Samn
Journal: Proc. Amer. Math. Soc. 40 (1973), 465-469
MSC: Primary 46B15
DOI: https://doi.org/10.1090/S0002-9939-1973-0320718-2
MathSciNet review: 0320718
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The existence of a bounded Hilbertian basis in $ C[0,1]$ is established.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B15

Retrieve articles in all journals with MSC: 46B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0320718-2
Article copyright: © Copyright 1973 American Mathematical Society